Hyper-Stonian absolute of a completely regular space
Doklady Akademii Nauk, Tome 267 (1982) no. 2, pp. 280-283
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_267_2_a4,
author = {V. K. Zakharov},
title = {Hyper-Stonian absolute of a completely regular space},
journal = {Doklady Akademii Nauk},
pages = {280--283},
year = {1982},
volume = {267},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_267_2_a4/}
}
V. K. Zakharov. Hyper-Stonian absolute of a completely regular space. Doklady Akademii Nauk, Tome 267 (1982) no. 2, pp. 280-283. http://geodesic.mathdoc.fr/item/DAN_1982_267_2_a4/